# SDR SWAA2023072781453

- Difficulty date: July 23, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 58,192 hours, 34,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER TRAILING EDGE PANEL WIGGLE PLATE CRACKED IN 3 PLACES. CRACKS LOCATED BELOW #12 GROUND SPOILER. 1ST CRACK IS LOCATED BELOW INBD EDGE OF #12 SPOILER. 1ST CRACK BEGINS AT RIVET HOLE & GOES TO FWD EDGE OF WIGGLE PLATE. CRACK IS .320 LONG. CRACK INCLUDES APPROXIMATELY 5/16 X 3/8 MISSING MATERIAL BETWEEN RIVET & WIGGLE PLATE EDGE. 2ND CRACK IS .320 LONG & GOES FROM RIVET HOLE TO WIGGLE PLATE EDGE AND IS 4.5 FROM INBD EDGE OF #12 SPOILER. 3RD CRACK IS 14 FROM INBD EDGE OF #12 SPOILER AND IS .320 IN LENGTH & GOES FROM RIVET HOLE TO FWD EDGE. ALL RIVETS IN PLATE LOOSE &  PLATE RIVET HOLES ELONGATED.  MOST INBD WIGGLE PLATE RIVET SHEARED. REMOVED SHELF PANEL BELOW 312 GROUND SPOILER IAW AMM 20-50-11.  R & R I/B WIGGLE PLATE ATTACHES  SHELF PANEL LOCATED UNDER #12 GROUND SPOILER IAW SRM 51-40-02.  R & R WIGGLE PLATES IAW SRM 51-40-02.  ORIGINAL SUBMISSION DATE:  7/27/2023
